advertisement
Question
Posted by: Kelly | 2007/03/07

Bladder/Kidney/PG

Hi
I recently had a kidney infection which was treated. I also had an infection in my jaw which I was on antibiotics for. I am currently on the pill. My period is only due in two weeks time, but the last two days, I have had lower absomen pain and also low back pain. I have also had a discharge with blood in it. It feels as though a period is coming on, but I am not due for one. I also did a pregnancy test today and it was negative. Any idea what it could be? Thanks Kelly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotics may have interfered with the Pill and caused some breakthrough bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement